# SDR RAIA00102007

- Difficulty date: February 24, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 22,717 hours, 22,668 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: NTA152506
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

7145-MEM- CREW REPORTS LOSS OF BLUE SYSTEM HYDRAULIC PRESSURE ON DESCENT.  MAINTENANCE INSPECTED AND REPLACED O-RING SEAL AT BLUE SYSTEM HYDRAULIC PUMP.
